Generic properties of successive approximation in Hilbert spaces (JNCA)
Volume 16
Number 6
pp. 1097-1111

Generic properties of successive approximation in Hilbert spaces
G. Pianigiani

Key words Mathematices Subject Classification
Generic properties, fixed points, nonexpansive set-valued maps, successive approximation

Primary 47H10; Secondary 54C60

ONLINE SUBSCRIPTION (Library Only)
PDF
PDF
Open Access is until 31 July (Free)
Flash
Flash

Copyright© 2015 Yokohama Publishers For Editor For Authors